Search Results 1-2 of 2

  • On the supersingular divisors of nilpotent admissible indigenous bundles

    Hoshi Yuichiro

    … <p>In the present paper, we give a characterization of the supersingular divisors [i.e., the zero loci of the Hasse invariants] of nilpotent admissible/ordinary indigenous bundles on hyperbolic curves. …

    Kodai Mathematical Journal 42(1), 1-47, 2019

    J-STAGE 

  • A Note on the Discrete Logarithm Problem on Elliptic Curves of Trace Two

    UCHIYAMA Shigenori , SAITOH Taiichi

    … る効果的なアルゴリズムは, ほんの二, 三しか知られていない.即ち, Menezes, 岡本, Vanstone[6]はsupersingularな楕円曲線上の離散対数問題をWeil pairingを用いて, その定義体の拡大体の乗法群上の離散対数問題に帰着させることが出来ることを示し(MOV還元法), Frey, Ruckは, Take pairingを用いて, この結果の一般の曲線のdivisor class group上の離散対数問題への一般化を与えた(FR還元法).最近では, Semaev[10], Smart[13], 佐藤, …

    Technical Report of IEICE 98(228), 51-57, 1998-07-31

    References (11) Cited by (2)

Page Top